MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETCF3232C49E
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395); Material Deformation (2976)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 03/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
An aneurx stent graft system ( yrecxc22375,yrbrhxc2615135,ilxc161685 and ilxc1616115) was implanted for the treatment of an abdominal aortic aneurysm.Approximately 1 year and 10 months later two additional aneurx limb stent grafts (ilxc161685 and iexc202055) were implanted.The reason for implantation of these two limbs is not known.Two endurant ii stent graft cuffs were implanted to treat migrated and an endoleak of the aneurx stent graft eighteen years later.It was said the bifurcate stent graft had fallen into the aneurysm sac.The date when the migration and endoleak were first identified is unknown but it was said the patient had presented to the hospital symptomatic with pain.The physician was able to stabilize the patient with the implant of the endurant cuffs.Per the physician the first cuff was implanted and it appeared the proximal fixation was inverted.It was assumed that's why the second cuff was added but this was not confirmed.It was reported during a follow-up the patient was found to have a type iiia endoleak where the two endurant cuffs have disconnected.Per the physician the cause of the type iiia endoleak was not determined.No additional clinical sequelae were reported, and the patient will be monitored.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e tcf3232c49e, serial/lot #: (b)(6), ubd: 31-may-2025, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21409776
Report Number9612164-2025-00891
Device Sequence Number9345569
Product Code MIH
UDI-Device Identifier00613994991454
UDI-Public00613994991454
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2025
Device Model NumberETCF3232C49E
Device Catalogue NumberETCF3232C49E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale